Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 44, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2004, 5:56 AM CDT for McDonald County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2004, 5:56 AM CDT (10:56 UTC)
- Expired
- Apr 23, 2004, 7:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County McDonald County, MO
The radar
The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:02 AM CDT | HAIL 0.75 | Pineville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
729 WUUS53 KSGF 231056 SVRSGF MOC119-231200- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 556 AM CDT FRI APR 23 2004 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCDONALD COUNTY IN MISSOURI. * UNTIL 700 AM CDT. * AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR PINEVILLE...OR ABOUT 9 MILES NORTHWEST OF BELLA VISTA...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF MCDONALD COUNTY...INCLUDING THE TOWNS OF PINEVILLE AND POWELL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3659 9453 3646 9437 3668 9409 3675 9434 $$ FOSTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:41 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 23, 3:41 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 341 AM CDT FRI APR 23 2004 .DISCUSSION... POST-MORTEM: WILL DEFINITELY BE LOOKING BACK AT THIS EVENINGS CASE IN GREAT DETAIL OVER THE NEXT FEW DAYS. SOME OF THE MOST CLASSIC SUPERCELL STRUCTURES I HAVE EVER SEEN IN THE OZARKS (INCLUDING MAY 4TH)...WITH NUMEROUS REPORTS OF VERY LARGE HAIL OVER SRN MO. LACK OF TORNADO REPORTS WAS GOOD CONSIDERING THE INITIAL FORECAST PROCESS LAST NIGHT...BUT IN RETROSPECT A BIT SURPRISING GIVEN THE SIMILAR RADAR SIGNATURES AND NUMBER OF TOUCHDOWNS IN NEARBY ERN OKLAHOMA. 00Z KSGF SOUNDING AND ENVIRONMENTAL DATA SUGGEST THAT BOUNDARY LAYER (0-1KM) SRH WAS ACTUALLY QUITE WEAK...WITH TEMPS/DPTS AND ANTECEDENT CLOUD COVER ALSO OWING TO THE POSSIBILITY OF A STABLE NEAR SURFACE LAYER UNDERNEATH CLASSIC SUPERCELL SHEAR/CAPE PROFILES. CERTAINLY SOME INTERESTING DISCUSSIONS TO ENSUE. SHORT TERM (TODAY - SATURDAY)... ELEVATED CONVECTION CONTINUES TO BACKBUILD ALONG THE ARKANSAS/MISSOURI BORDER IN AN AREA OF STRONG MID LEVEL CONVERGENCE ALONG NOSE OF NOCTURNAL LOW LEVEL JET. EXPECT THIS ACTIVITY TO GRADUALLY TRANSLATE BACK INTO SOUTH CENTRAL MISSOURI OVER THE NEXT SEVERAL HOURS. SEVERE WEATHER NOT EXPECTED GIVEN ONLY SEVERAL HUNDRED J/KG MUCAPE AND MARGINAL MID LEVEL LAPSE RATES...HOWEVER TORRENTIAL RAINFALL WILL CONTINUE TO PLAGUE AREAS ALREADY HARD HIT THE PAST SEVERAL NIGHTS. FOR TODAY...OTHER THAN DEALING WITH ONGOING CONVECTION EARLY... REALLY NOT EXPECTING MORE THAN A FEW SPRITZES ELSEWHERE AS SURFACE BOUNDARY HAS BEEN EFFECTIVELY FORCED WELL SOUTH INTO ARKANSAS. DAMMING RIDGE ALONG THE LEE SLOPES OF THE ROCKIES AND SURFACE CYCLOGENESIS WAY DOWN IN SE NEW MEXICO SUGGEST THAT FOCUS WILL SHIFT BACK INTO THE PLAINS...DOMINATED BY STRONG UPSLOPE FLOW AHEAD OF LARGE CUTOFF UPPER TROUGH. ALL IN ALL...JUST A COOL AND CLOUDY DAY ACROSS MUCH OF THE AREA WITH NORTHEAST FLOW MAINTAINING A LOW OVERCAST. BY LATE TONIGHT AND SATURDAY...ROCKIES SYSTEM IS EXPECTED TO EJECT OUT INTO THE PLAINS. LARGE SCALE ASCENT AND DIFFLUENT UPPER FLOW WILL COUPLE WITH A STRONG LOW LEVEL GULF INFLUX...RESULTING IN WIDESPREAD CONVECTION AND HEAVY RAINFALL ACROSS THE PLAINS. WILL CONTINUE TO FOLLOW THE ETA WITH ITS HANDLE ON FINE SCALE FEATURES...SUGGESTING THAT THIS PRECIP WILL SPREAD INTO FAR WRN MO/SE KS AFTER MIDNIGHT...AND OVER THE REMAINDER OF THE CWA EARLY SATURDAY. THERE IS SOME CONCERN THAT QUASI-STATIONARY FRONT COULD ONCE AGAIN LIFT BACK NORTH AS A WARM FRONT SAT AFTERNOON GIVEN A FORECAST SURFACE LOW TRACK TO OUR NORTHWEST AND IMPRESSIVE WARM SECTOR LOW LEVEL FLOW. IF THIS OCCURS...THEN THERE WILL BE AN ADDITIONAL CHANCE FOR SEVERE THUNDERSTORMS SHOULD BREAKS DEVELOP GIVEN IMPRESSIVE SHEAR PROFILES ONCE AGAIN FORECAST OVER THE AREA. PRECIPITATION WILL LIKELY ENCOMPASS THE ENTIRE AREA SATURDAY NIGHT AS UPPER SYSTEM FINALLY LIFTS OUT...DRAGGING A SLOW MOVING COLD FRONT ACROSS THE AREA. WILL HAVE TO AGAIN CONTEND WITH A HEAVY RAINFALL THREAT AS FRONTAL ORIENTATION BECOMES NEARLY PARALLEL TO UPPER FLOW...WITH SYNOPTICALLY FORCED LOW LEVEL JET INTERSECTING THIS BOUNDARY. ADDITIONAL FLOOD WATCHES MAY BE REQUIRED FOR SATURDAY AND SATURDAY NIGHT GIVEN PRECIPITABLE WATER VALUES...FORECAST QPF...AND RECENT RAINFALL. LONG TERM (SUNDAY THROUGH THURSDAY)... A MAINLY COOL AND DRY PERIOD EXPECTED AS NORTHWEST FLOW REGIME STRENGTHENS IN THE WAKE OF DEEPENING EAST COAST TROUGH. LATER SHIFTS MAY WANT TO INTRODUCE SMALL CHANCE POPS ON MONDAY AS SECONDARY LONGWAVE TROUGH AXIS ROTATES THROUGH WITH AT LEAST A WEAK SURFACE REFLECTION NOTED IN THE GFS AND CYCLONIC NORTHWEST FLOW ALOFT. BOOKBINDER && .AVIATION... A SATURATED AIRMASS AND AN EASTERLY LOW LEVEL FLOW WILL KEEP IFR CEILINGS OF 400 TO 800 FEET ACROSS MUCH OF THE AREA THROUGH THE MORNING. THE CLOUD DECK WILL GRADUALLY RISE ABOVE 1000 FEET BY THIS AFTERNOON BUT OVERCAST SKIES WILL LIKELY PERSIST THROUGH THE DAY. THE BEST CHANCE OF PARTIAL CLEARING WILL OCCUR FARTHER NORTH IN THE LAKE OF THE OZARKS AND ROLLA AREAS. AREAS OF FOG WILL REDUCE THE VISIBILITY TO BETWEEN 3 AND 5 MILES INTO THE MORNING HOURS. SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS MAINLY SOUTH AND EAST OF SPRINGFIELD THIS MORNING WHERE VISIBILITIES COULD BE REDUCED TO NEAR ONE MILE IN HEAVY RAIN. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH THROUGH 10 AM FOR HOWELL...OZARK AND OREGON COUNTIES. .KS...NONE. WFO SGF
Hazardous weather outlook, Apr 22, 10:52 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1052 PM CDT THU APR 22 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230100- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 1052 PM CDT THU APR 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND LARGE HAIL UP TO THE SIZE OF NICKELS. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE OZARKS REGION INTO EXTREME SOUTHEAST KANSAS THROUGH THE OVERNIGHT HOURS. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. DISCUSSION: THE NEARLY STATIONARY FRONT WHICH HAD NOSED INTO FAR SOUTHERN MISSOURI LATE THIS AFTERNOON HAS SETTLED BACK SOUTH INTO NORTHERN ARKANSAS EARLY THIS EVENING. ALTHOUGH THUNDERSTORMS WILL CONTINUE ACROSS THE REGION OVERNIGHT...THE LOSS OF DAYTIME HEATING AND A RELATIVELY COOL AND STABLE LOW LEVEL AIRMASS WILL HELP LIMIT THE THREAT OF SEVERE WEATHER. ACROSS SOUTHERN MISSOURI...SEVERAL ROUNDS OF THUNDERSTORMS OVER THE PAST SEVERAL DAYS HAS RESULTED IN BETWEEN TWO AND THREE INCHES OF RAINFALL. ADDITIONAL RAINFALL COULD LEAD TO MORE WIDESPREAD FLOODING...AND A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN ARE POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH SATURDAY NIGHT, AND SOME AREAS OF SOUTHERN MISSOURI MAY RECEIVE AN ADDITIONAL INCH OR TWO OR RAIN. DEPENDING ON RAINFALL TOTALS RECEIVED THURSDAY NIGHT, ADDITIONAL HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT DUE TO THE ISOLATED NATURE OF ANY HAIL. BOOKBINDER
In the hours before
Special weather statement, Apr 23, 12:07 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1207 AM CDT FRI APR 23 2004 MOZ096-097-101>106-230530- BARRY-DOUGLAS-HOWELL-MCDONALD-OREGON-OZARK-STONE-TANEY- INCLUDING THE CITIES OF...AVA...BRANSON...MONETT AND WEST PLAINS. 1207 AM CDT FRI APR 23 2004 THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA. ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVER SOUTHERN MISSOURI DURING THE OVERNIGHT HOURS...HOWEVER HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THIS ACTIVITY. BOOKBINDER
Local storm report, Apr 23, 5:24 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0524 AM CDT FRI APR 23 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL ARCOLA 37.53N 93.92W
04/22/2004 0.88 INCH DADE MO LAW ENFORCEMENT
0549 PM FLOOD MONETT 36.92N 93.92W
04/22/2004 BARRY MO TRAINED SPOTTER
STREET FLOODING
0612 PM HAIL 2 NW AURORA 36.99N 93.75W
04/22/2004 0.88 INCH LAWRENCE MO LAW ENFORCEMENT
0617 PM HAIL 2 NW AURORA 36.99N 93.75W
04/22/2004 1.50 INCH LAWRENCE MO AMATEUR RADIO
0630 PM HAIL NEWBURG 37.92N 91.90W
04/22/2004 0.75 INCH PHELPS MO LAW ENFORCEMENT
0635 PM HAIL (TBN)FT LEONARD WOOD AAF37.75N 92.13W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0635 PM HAIL RICHLAND 37.85N 92.42W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0635 PM HAIL CRANE 36.90N 93.57W
04/22/2004 1.50 INCH STONE MO TRAINED SPOTTER
0640 PM HAIL CROCKER 37.95N 92.27W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0640 PM HAIL CRANE 36.90N 93.57W
04/22/2004 1.50 INCH STONE MO AMATEUR RADIO
0652 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 1.00 INCH STONE MO LAW ENFORCEMENT
0652 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 2.50 INCH STONE MO AMATEUR RADIO
0654 PM HAIL WAYNESVILLE 37.83N 92.20W
04/22/2004 0.88 INCH PULASKI MO TRAINED SPOTTER
0655 PM HAIL 3 SW CRANE 36.87N 93.61W
04/22/2004 3.00 INCH STONE MO LAW ENFORCEMENT
0657 PM HAIL ELSEY 36.85N 93.55W
04/22/2004 3.00 INCH STONE MO AMATEUR RADIO
0659 PM HAIL (TBN)FT LEONARD WOOD AAF37.75N 92.13W
04/22/2004 1.00 INCH PULASKI MO TRAINED SPOTTER
0700 PM HAIL 2 S MONETT 36.89N 93.92W
04/22/2004 1.00 INCH BARRY MO EMERGENCY MNGR
0705 PM HAIL CARL JUNCTION 37.18N 94.57W
04/22/2004 1.00 INCH JASPER MO LAW ENFORCEMENT
0707 PM FUNNEL CLOUD 2 NW HURLEY 36.95N 93.53W
04/22/2004 STONE MO LAW ENFORCEMENT
0710 PM TSTM WND DMG 1 N ELSEY 36.86N 93.55W
04/22/2004 STONE MO LAW ENFORCEMENT
LARGE TREE DOWN BLOCKING ROAD.
0715 PM TSTM WND GST ABESVILLE 36.83N 93.37W
04/22/2004 65 MPH STONE MO AMATEUR RADIO
0720 PM FUNNEL CLOUD ABESVILLE 36.83N 93.37W
04/22/2004 STONE MO LAW ENFORCEMENT
NICKEL SIZE HAIL AS WELL.
0725 PM HAIL 3 S HIGHLANDVILLE 36.89N 93.28W
04/22/2004 1.00 INCH CHRISTIAN MO LAW ENFORCEMENT
0725 PM HAIL 2 E ABESVILLE 36.83N 93.33W
04/22/2004 1.25 INCH STONE MO AMATEUR RADIO
0730 PM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
04/22/2004 1.75 INCH CHRISTIAN MO LAW ENFORCEMENT
0730 PM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
04/22/2004 1.75 INCH CHRISTIAN MO LAW ENFORCEMENT
0730 PM FLOOD ELSEY 36.85N 93.55W
04/22/2004 STONE MO AMATEUR RADIO
WATER OVER ROADS
0735 PM HAIL SPOKANE 36.87N 93.30W
04/22/2004 1.75 INCH CHRISTIAN MO AMATEUR RADIO
0750 PM HAIL 1 N JENKINS 36.78N 93.68W
04/22/2004 1.00 INCH BARRY MO FIRE DEPT/RESCUE
0810 PM HAIL BRADLEYVILLE 36.78N 92.90W
04/22/2004 2.75 INCH TANEY MO LAW ENFORCEMENT
0810 PM FUNNEL CLOUD 1 W JENKINS 36.77N 93.70W
04/22/2004 BARRY MO FIRE DEPT/RESCUE
0810 PM HAIL BRADLEYVILLE 36.78N 92.90W
04/22/2004 0.88 INCH TANEY MO LAW ENFORCEMENT
0815 PM FUNNEL CLOUD 8 NE FORSYTH 36.76N 93.02W
04/22/2004 TANEY MO TRAINED SPOTTER
0820 PM HAIL 1 SW GOODMAN 36.72N 94.41W
04/22/2004 1.00 INCH MCDONALD MO LAW ENFORCEMENT
0820 PM HAIL SMALLETT 36.85N 92.72W
04/22/2004 1.75 INCH DOUGLAS MO AMATEUR RADIO
0825 PM FLOOD (UMN)MONETT 36.88N 93.90W
04/22/2004 BARRY MO TRAINED SPOTTER
FLOODING IN LOW-LYING AREAS.
0826 PM HAIL 7 W STOTTS CITY 37.10N 94.10W
04/22/2004 0.75 INCH LAWRENCE MO LAW ENFORCEMENT
0830 PM HAIL 5 W STOTTS CITY 37.10N 94.06W
04/22/2004 1.00 INCH LAWRENCE MO TRAINED SPOTTER
0850 PM HAIL NOBLE 36.75N 92.57W
04/22/2004 0.88 INCH OZARK MO BROADCAST MEDIA
0855 PM HAIL 5 SE SQUIRES 36.80N 92.56W
04/22/2004 2.75 INCH DOUGLAS MO LAW ENFORCEMENT
DAMAGE TO PICKUP TRUCK FROM LARGE HAIL NEAR
DOUGLAS-OZARK COUNTY BORDER.
0930 PM FLOOD 8 W AVA 36.95N 92.79W
04/22/2004 DOUGLAS MO LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED IN WESTERN PART OF COUNTY.
0955 PM HAIL 4 NW WEST PLAINS 36.77N 91.90W
04/22/2004 0.75 INCH HOWELL MO LAW ENFORCEMENT
1000 PM HAIL 1 W WEST PLAINS 36.73N 91.87W
04/22/2004 0.75 INCH HOWELL MO EMERGENCY MNGR
1048 PM HAIL THAYER 36.52N 91.55W
04/22/2004 0.88 INCH OREGON MO LAW ENFORCEMENT
1051 PM HAIL THAYER 36.52N 91.55W
04/22/2004 0.88 INCH OREGON MO LAW ENFORCEMENT
BOOKBINDERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:10 PM CDT | Tornado Warning | SGF | Christian | 65 min |
| Apr 22, 7:14 PM CDT | Tornado Warning | SGF | Stone | 31 min |
| Apr 22, 7:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 57 min |
| Apr 22, 7:29 PM CDT | Tornado Warning | SGF | Taney | 61 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 59 min |
| Apr 22, 7:52 PM CDT | Tornado Warning | SGF | Barry, Stone | 53 min |
| Apr 22, 7:59 PM CDT | Tornado Warning | SGF | McDonald | 61 min |
| Apr 22, 8:10 PM CDT | Tornado Warning | SGF | Douglas | 65 min |
| Apr 22, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 63 min |
| Apr 22, 8:25 PM CDT | Tornado Warning | SGF | Ozark | 65 min |
| Apr 22, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 60 min |
| Apr 22, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 79 min |
| Apr 22, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 46 min |
| Apr 22, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 29 min |
| Apr 22, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 55 min |
| Apr 22, 11:46 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Apr 23, 6:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 23, 8:22 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 23, 10:32 AM CDT | Flash Flood Warning | SGF | McDonald | 3 hr |
| Apr 23, 10:55 AM CDT | Flash Flood Warning | SGF | Barry | 3 hr |
| Apr 23, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 45 min |
| Apr 23, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Newton | 55 min |
| Apr 23, 5:00 PM CDT | Flash Flood Warning | SGF | Barry, Stone | 3 hr |
| Apr 23, 5:24 PM CDT | Flash Flood Warning | SGF | Lawrence | 5 hr |
| Apr 23, 6:34 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.